$q$-Analogues of $p$-Adic Gamma Functions and $p$-Adic Euler Constants
Commun. Korean Math. Soc. 1998 Vol. 13, No. 4, 735-741
Yong Sup Kim
Wonkwang University
Abstract : In this paper we will derive some new properties of $q$-extensions of $p$-adic gamma functions and $p$-adic Euler constants.
Keywords : $p$-adic gamma function, $p$-adic Euler constant
MSC numbers : 11F85, 33D05
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd